MathSciNet Relay Station
MathSciNet bibliographic data
MR1780005 (2002b:34086) 34E10 (34M30 34M40)
Byatt-Smith, J. G. The Borel transform and its use in the summation of asymptotic expansions. Stud. Appl. Math. 105 (2000), no. 2, 83–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement